Alert archive / Maine / Gale Warnings in 2017

Gale Warning 33, NWS Gray, ME

October 26, 2017

NWS Gray, ME issued this gale warning at Oct 26, 2017, 3:50 AM EDT. It took effect at Oct 26, 2017, 11:00 PM EDT. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 26, 2017, 3:50 AM EDT (07:50 UTC)
In effect from
Oct 26, 2017, 11:00 PM EDT
Expired
Oct 27, 2017, 3:26 AM EDT
In force
4 hr
Issued by
NWS Gray, ME

The text

As transmitted.

959 
WHUS71 KGYX 260750
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
350 AM EDT THU OCT 26 2017

...ANOTHER ROUND OF GALE FORCE WINDS THURSDAY NIGHT...

.WINDS ARE GRADUALLY SUBSIDING AS A COLD FRONT SETTLES OVER THE
WATERS. AN AREA OF LOW PRESSURE IS EXPECTED TO RAPIDLY STRENGTHEN
THURSDAY NIGHT ALONG THIS FRONT...WITH STRONG WESTERLY WINDS
DEVELOPING IN ITS WAKE.

ANZ150>152-154-262200-
/O.CAN.KGYX.SC.Y.0083.000000T0000Z-171026T1000Z/
/O.UPG.KGYX.GL.A.0017.171027T0300Z-171027T1400Z/
/O.NEW.KGYX.GL.W.0033.171027T0300Z-171027T1400Z/
COASTAL WATERS FROM STONINGTON, ME TO PORT CLYDE, ME OUT 25 NM-
PENOBSCOT BAY-
COASTAL WATERS FROM PORT CLYDE, ME TO CAPE ELIZABETH, ME OUT
25 NM-
COASTAL WATERS FROM CAPE ELIZABETH, ME TO MERRIMACK RIVER, MA OUT
25 NM-
350 AM EDT THU OCT 26 2017

...GALE WARNING IN EFFECT FROM 11 PM THIS EVENING TO 10 AM EDT
FRIDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A GALE WARNING,
WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 10 AM EDT FRIDAY.
THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. THE GALE WATCH IS NO
LONGER IN EFFECT.

* WINDS...SOUTHEAST 20 TO 30 KT WITH GUSTS UP TO 40 KT.

* SEAS...8 TO 13 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ153-262200-
/O.CAN.KGYX.SC.Y.0083.000000T0000Z-171026T1000Z/
/O.NEW.KGYX.SC.Y.0084.171027T0300Z-171027T1400Z/
CASCO BAY-
350 AM EDT THU OCT 26 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO
10 AM EDT FRIDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A SMALL CRAFT
ADVISORY, WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 10 AM EDT
FRIDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED.

* WINDS...NORTH 10 TO 20 KT WITH GUSTS UP TO 30 KT.

* SEAS...5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
2 follow-up statements
464 
WHUS71 KGYX 261840
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
ISSUED BY NATIONAL WEATHER SERVICE CARIBOU ME
240 PM EDT THU OCT 26 2017

...ANOTHER ROUND OF GALE FORCE WINDS THURSDAY NIGHT...

.WINDS ARE GRADUALLY SUBSIDING AS A COLD FRONT SETTLES OVER THE
WATERS. AN AREA OF LOW PRESSURE IS EXPECTED TO RAPIDLY STRENGTHEN
THURSDAY NIGHT ALONG THIS FRONT...WITH STRONG WESTERLY WINDS
DEVELOPING IN ITS WAKE.

ANZ150>152-154-270845-
/O.CON.KGYX.GL.W.0033.171027T0300Z-171027T1400Z/
COASTAL WATERS FROM STONINGTON, ME TO PORT CLYDE, ME OUT 25 NM-
PENOBSCOT BAY-
COASTAL WATERS FROM PORT CLYDE, ME TO CAPE ELIZABETH, ME OUT
25 NM-
COASTAL WATERS FROM CAPE ELIZABETH, ME TO MERRIMACK RIVER, MA OUT
25 NM-
240 PM EDT THU OCT 26 2017

...GALE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO
10 AM EDT FRIDAY...

* WINDS...WEST 20 TO 30 KT WITH GUSTS UP TO 40 KT.

* SEAS...8 TO 13 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ153-270845-
/O.CON.KGYX.SC.Y.0084.171027T0300Z-171027T1400Z/
CASCO BAY-
240 PM EDT THU OCT 26 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING
TO 10 AM EDT FRIDAY...

* WINDS...WEST 15 TO 20 KT WITH GUSTS UP TO 30 KT.

* SEAS...5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
860 
WHUS71 KGYX 270726
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
326 AM EDT FRI OCT 27 2017

ANZ151-271800-
/O.CAN.KGYX.GL.W.0033.000000T0000Z-171027T1400Z/
/O.EXB.KGYX.SC.Y.0084.000000T0000Z-171027T1800Z/
PENOBSCOT BAY-
326 AM EDT FRI OCT 27 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A SMALL CRAFT
ADVISORY, WHICH IS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON. THE
GALE WARNING HAS BEEN CANCELLED.

* WINDS...SOUTHWEST 10 TO 20 KT WITH GUSTS UP TO 30 KT.

* SEAS...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ150-152-154-272130-
/O.CAN.KGYX.GL.W.0033.000000T0000Z-171027T1400Z/
/O.EXB.KGYX.SC.Y.0084.000000T0000Z-171028T0000Z/
COASTAL WATERS FROM STONINGTON, ME TO PORT CLYDE, ME OUT 25 NM-
COASTAL WATERS FROM PORT CLYDE, ME TO CAPE ELIZABETH, ME OUT
25 NM-
COASTAL WATERS FROM CAPE ELIZABETH, ME TO MERRIMACK RIVER, MA OUT
25 NM-
326 AM EDT FRI OCT 27 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A SMALL CRAFT
ADVISORY, WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. THE
GALE WARNING HAS BEEN CANCELLED.

* WINDS...WEST 15 TO 25 KT WITH GUSTS UP TO 30 KT.

* SEAS...6 TO 11 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ153-271800-
/O.EXT.KGYX.SC.Y.0084.000000T0000Z-171027T1800Z/
CASCO BAY-
326 AM EDT FRI OCT 27 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON...

* WINDS...WEST 10 TO 20 KT WITH GUSTS UP TO 25 KT.

* SEAS...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this gale warning went out at Oct 25, 10:23 PM EDT, 5 hours 27 minutes earlier.

Area forecast discussion, Oct 25, 10:23 PM EDT, 5 hours 27 minutes before
Area Forecast Discussion
National Weather Service Gray ME
1023 PM EDT Wed Oct 25 2017

.SYNOPSIS...
A slow moving cold front continues to make its way eastward
through New England. Ahead of this front, southerly winds are
feeding in moisture straight out of the tropics. Another round
of moderate to heavy rainfall is expected on Thursday night as
low pressure moves north along the slowly advancing front. High
pressure will build in briefly behind the departed low Friday
and Saturday. But another frontal system is expected to approach
from the west on Sunday with strong low pressure moving
northward along it. This will bring another round of rain and
wind to the region. The cold front will push quickly eastward on
Monday with colder temperatures moving in behind it.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
Update...
Have updated the forecast based on latest set of mesoscale
models and observations. Generally light fog currently over the
region late this evening as the lower portions of the atmosphere
remain saturated. Per latest radar imagery, showers continue to
stream north from the Mid Atlantic region. Most of the
precipitation has been light to occassionally moderate in
intensity. However, there are heavier, convective showers over
New Hampshire associated with the nearly stationary front. +RA
will continue over a small sliver of western New Hampshire this
evening with this feature.

Made minor adjustments to temperatures and dew points based on
latest conditions.

Prev Disc...
High Impact Weather Potential: Watching potential
for urban and small stream flooding tonight but widespread
flooding is not expected.

Pattern:  A look at water vapor imagery early this afternoon shows a
deep moisture plume extending up the east coast ahead of impressive
longwave trough responsible for bringing subfreezing dewpoints all
the way to the Gulf Coast.  An elongated frontal boundary exists
within the deep moisture plume and has nearly stalled as of this
writing given deep layer flow pretty much parallel to this boundary.
24 hour precipitation totals in the band of rain ahead of this front
have been impressive...with 2-4 inches throughout much of NH...with
amounts trailing off as you move east into Maine where 0.5-2.0"
have been observed.

With deep moisture plume moving only very slowly...primary forecast
concerns tonight center around the potential for flooding.

Through this evening: Heaviest rain continues over Maine...although
recent regional radar trends suggest decaying rainfall rates on the
leading edge of rain shield as MUCAPE plume offshore has slowly been
weakening.  Thus...light to moderate rain continues with some shower
activity likely to build back into NH /note echoes west of main band
now off the Mid Atlantic Coast/ given larger scale embedded
shortwave rotating north and east.  Humid with mild temperatures
largely stuck in the 60s. Will have to watch showers that have
blossomed in the past hour along the actual low level frontal
boundary over NH as this boundary will be slow to push east.

Tonight:  Core of Longwave trough begins to reach the Atlantic coast
with a wave of low pressure beginning to develop along the stalled
frontal boundary.  Through the first half of the night...the front
has some time to make additional eastward progress before backing
flow aloft should completely stall it.  With the trough aloft
gaining a negative tilt as the night goes on...impressive dynamic
forcing will overspread the boundary and likely yield to a re-
intensification of rain along the deep moisture plume.
However...recent RAP/NAM/HRRR and high res window runs of the
NMM/ARW suggest that this will occur east of our forecast area with
more light/moderate shower activity further west. Thus...other than
localized areas...do not see rainfall rates getting out of hand
tonight with most areas likely remaining under an inch of 12 hour
rainfall.  Temps will remain rather mild...but cool some /40s/
towards the CT valley as the front has moved east somewhat.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/...
High Impact Weather Potential: Continuing to watch the flood threat
with additional rain possible.

Thursday: +4-5 sigma PWAT moisture plume looks to reside over
downeast Maine for much of the day as low pressure strengthens along
stationary boundary.  While the impressive dynamics aloft and low
level cyclonic flow suggest ongoing shower activity across the
forecast area...heavy rainfall rates again look to occur east of our
region through much of the day.  High PoPs with shower wording is in
order with low level flow turning northwesterly suggesting high
temperatures a bit cooler than today...particularly over NH where
50s should do it.  Still lower 60s along the mid coast closest to
the tropical airmass.  12 hour rainfall totals again look to largely
remain below one inch on a basin-wide average.

Thursday Night:  Interesting period as low pressure begins to
strengthen over the Gulf of Maine.  12Z GFS/NAM most robust with
this with the 12Z ECMWF somewhat weaker.  As negatively tilted H5
trough move overhead during the evening...expect a blossoming area of
FGEN/deformation precipitation to develop with convective elements
possible as mid level temperatures begin to fall rapidly.  There is
the threat for a 6-12 hour period of heavy precipitation near the
NH/ME boarder given this setup...highly dependent on the evolution
of the developing surface low.  Currently have 1 inch of additional
rainfall during this period which...depending on exactly where it
falls may bring an increased flood threat given now saturated soils.
Temperatures crash towards daybreak back through the 40s with a
changeover to snow over mountains as precipitation exists.

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
High pressure builds in from the west on Friday with clearing
conditions and briefly drier air moving in. Westerly downslope
flow will allow coastal areas to warm into the low 60s. The
surface high will move across the forecast area Friday night
with some good cooling conditions expected. Have lowered
forecast lows a few degrees for this period into the low to mid
30s, with some subfreezing temperatures in the typically colder
valleys.

As high pressure shifts east on Saturday, a southerly flow will
begin again across the area transporting moist air back into New
England. While temperatures warm into the 60s Saturday and
Sunday, dewpoints will rise into the 50s indicative of the moist
air mass surging northward ahead of the next approaching front. This
front will be moving more quickly than the last one.

With the upper trough becoming positively tilted as it reaches
the East Coast and the Gulf Stream on Sunday strong cyclogenesis
is expected along the preceding front. The resulting low is
expected to push northward through New England Sunday night with
another round of rain and wind expected. Although rainfall will
be heavy, the total duration of rain will not be nearly as long
as this past system, so this will limit the potential for
flooding beyond the nuisance ponding on roadways type issues.
With a strong low level jet associated with this low, it is
possible that some stronger wind gusts will be felt as well,
especially along the coast. Currently expect winds to stay below
advisory levels, but we will need to keep an eye on it.

This low moves out quickly on Monday with colder air rushing in
behind it. This will bring temperatures back to near or possibly
below normal for the middle of next week including for Halloween.
The core of the cold air continues to miss us, though, as cold
air dropping out of Canada has been heading more south than
east, with locations closer to the Gulf of Mexico seeing colder
temperatures than us. This could begin to change toward the
later part of next week.

&&

.AVIATION /02Z THURSDAY THROUGH MONDAY/...
Short Term...

Summary: A front will remain stalled near the region with low
pressure developing along it Thursday and Thursday night.

Restrictions: Widespread IFR/MVFR restrictions...with the worst
conditions over the ME terminals attm. Expect all sites to
likely deteriorate to LIFR/IFR tonight in showers...drizzle and
fog. Some minor improvement is possible for the day on
Thursday...but expect IFR to largely dominate through Thursday
evening with rapid improvement to VFR likely after midnight
Thursday night.

Winds: Highly variable attm with frontal boundary overhead.
Coastal sites southeast 10-20kts with gusts over 25kts at RKD.
As frontal boundary moves east...expect coastal winds to
diminish and shift offshore by the day on Thursday with
northwesterly winds strengthening to 10-15g20kts Thursday
night.

LLWS: Greatest LLWS threat is shifting east as front settles
east. Still...a period of LLWS is possible RKD/AUG through this
evening with no LLWS expected on Thursday. As low pressure
strengthens overhead Thursday night, there is some potential for
LLWS under northwesterly flow.

Lightning: Low threat of a thunderstorm at RKD through this
evening.

Long Term...VFR conditions expected Friday and Saturday. A
return southerly flow will bring moisture quickly back into the
area on Saturday with the potential for lower clouds moving back
in as early as Saturday night. Low pressure moving north across
the area Sunday into Sunday night will bring a period of heavy
rain and IFR conditions along with potentially gusty winds.
Should see good clearing on Monday with a return to VFR
conditions.

&&

.MARINE...
Short Term...Winds/seas will subside some tonight as a cold
front stalls over the waters. Lingering waves may necessitate
SCAs through Thursday but larger concern is for a period of gale
force gusts on Thursday night as low pressure rapidly
strengthens over the Gulf of Maine and moves north. Have issued
a gale watch for this potential for all zones except Casco Bay.

Long Term...High pressure moves in from the west and crests over
the Gulf of Maine on Saturday with briefly calm conditions and
decreasing wave heights. A return southerly flow begins to
develop in advance of the next front. Strong low pressure moving
north along this front will bring another period of gale force
southeasterly winds with the potential for some storm force
gusts as well depending on how strong the low gets. Wave heights
will react to the strong southeast winds and will likely exceed
10 FT for a time Sunday night into Monday.

&&

.HYDROLOGY...
Rainfall amounts of 1 to as much as 5 inches have been observed over
the past 24 hours with the greatest centered over the White
Mountains...with significantly less to the east over central Maine.
Recent 6 hourly rainfall totals have been far less impressive...with
a few spots /KIWI/ close to one inch...must most locations within
the rain band between one half and three quarters of an inch.  As
described in the near/short term forecast sections...current
indications are that rainfall rates for the tonight and
Thursday period will largely remain less than 1 inch per 12
hours...which is well below flash flood guidance. Localized
heavy rainfall pockets will have to be watched...and expect the
potential for some localized street flooding...particularly with
leaf-clogged storm drains. Luckily for much of today...rain did
not fall over locations that saw the heaviest precipitation
last night.

Based on current QPF projections...all our river points are expected
to remain below flood stage...which is partially due to just how low
rivers were running before this rainfall event began...some near
record low levels.

Thus...based on current expectations through Thursday...will not
issue any flood watch products this afternoon.  There is a somewhat
enhanced flood potential Thursday night with a renewed burst of
heavier precipitation rates possible.  Will watch the details of
cyclogenesis for this period and determine if any headlines will be
necessary in subsequent shifts.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...None.
NH...None.
MARINE...Small Craft Advisory until 6 AM EDT Thursday for ANZ150>154.
     Gale Watch from Thursday evening through Friday morning for
     ANZ150>152-154.

&&

JC
Hazardous weather outlook, Oct 26, 3:21 AM EDT, 29 minutes before
Hazardous Weather Outlook
National Weather Service Gray ME
321 AM EDT Thu Oct 26 2017

MEZ018>028-NHZ010-013-014-270730-
Interior York-Interior Cumberland-Androscoggin-Kennebec-
Interior Waldo-Coastal York-Coastal Cumberland-Sagadahoc-Lincoln-
Knox-Coastal Waldo-Strafford-Interior Rockingham-Coastal Rockingham-
321 AM EDT Thu Oct 26 2017

This Hazardous Weather Outlook is for Maine, south central Maine,
southwest Maine, central New Hampshire and southern New Hampshire.

.DAY ONE...Today and Tonight.

Rain will continue today ahead of a slow moving cold front. The rain
may be moderate to heavy at times.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Another slow moving front will approach the region Sunday. Low
pressure forming along the front will strengthen quickly as it moves
north. Strong winds will develop to the east of the low
pressure Sunday night...and may bring a period of strong wind gusts
to areas near the coast. In addition...another round of heavy
rainfall is possible into Monday as the front crosses the area.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MEZ007>009-012>014-NHZ001>009-011-012-015-270730-
Northern Oxford-Northern Franklin-Central Somerset-Southern Oxford-
Southern Franklin-Southern Somerset-Northern Coos-Southern Coos-
Northern Grafton-Northern Carroll-Southern Grafton-Southern Carroll-
Sullivan-Merrimack-Belknap-Cheshire-Eastern Hillsborough-
Western And Central Hillsborough-
321 AM EDT Thu Oct 26 2017

This Hazardous Weather Outlook is for south central Maine, west
central Maine, western Maine, New Hampshire, central New Hampshire,
northern New Hampshire and southern New Hampshire.

.DAY ONE...Today and Tonight.

Rain will continue today ahead of a slow moving cold front. The rain
may be moderate to heavy at times.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Another slow moving front will approach the region Sunday. Low
pressure forming along the front will strengthen quickly as it moves
north. Gusty winds are possible ahead of the low pressure. In
addition...another round of heavy rainfall is possible into Monday as
the front crosses the area.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ150>152-154-270730-
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Penobscot Bay-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
321 AM EDT Thu Oct 26 2017

...GALE WARNING IN EFFECT FROM 11 PM THIS EVENING TO 10 AM EDT
FRIDAY...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

Another slow moving front is expected to approach the waters Sunday.
Low pressure will rapidly develop along the front and lift north into
the Gulf of Maine. A period of gale force winds is expected Sunday
night...with the possibility for some storm force wind gusts
especially outside the bays.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ153-270730-
Casco Bay-
321 AM EDT Thu Oct 26 2017

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Another slow moving front is expected to approach the waters Sunday.
Low pressure will rapidly develop along the front and lift north into
the Gulf of Maine. A period of gale force winds is expected Sunday
night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 26, 3:50 AM EDTSmall Craft AdvisoryGYX43 hr

Nearby

Gale Warnings in Maine, 2017Every gale warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.